# SDR SWAA2024090319504

- Difficulty date: July 29, 2024
- Submitted: September 3, 2024
- Operation: Air carrier
- Aircraft: N259WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 35554
- Aircraft time: 59,213 hours, 35,661 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Support Bracket
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON SUPPORT BRACKET LOCATED BS 500D BTW STR 18L TO STR 19L AT BODY FAIRING STRUCTURE 2024-458810<[01] REPLACED SUPPORT BRACKET AND FASTENERS LOCATED BS 500D BTW STR 18L TO STR 19L AT BODY FAIRING STRUCTURE . IAW B737-700 SRM 51-40-02; SRM 51-10-02 Ï¿½TEM 9 AND DWG 116A3110 REV:B. SEE INDIVIDUAL SIGN OFFS BELOW.;[02] REPLACED SUPPORT BRACKET AND FASTENERS LOCATED BS 500D BTW STR 18L TO STR 19L AT BODY FAIRING STRUCTURE . IAW B737-700 SRM 51-40-02; SRM 51-10-02 Ï¿½TEM 9 AND DWG 116A3110 REV:B. SEE INDIVIDUAL SIGN OFFS BELOW.
